MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint (b)(4) are from the same customer for the same issue.(b)(4) is the primary iv set.(b)(4) is the attached secondary iv set.The manufacturer suspect the issue is within the primary iv set, which may have a back check valve issue.The returned iv sets have been sent to the contract supplier for investigation on 09/12/2016.The manufacturer is still waiting for the results.Zyno medical submitted an e-mdr (3006575795-2016-00033_complaint (b)(4)) on 09/01/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The customer is consistently getting 4-5 sets per box that are free flowing at the secondary connection.They think it's a problem with the upper y-site on the primary set, but it might be something with the secondary set.There was no patient injury or harm involved in this case.
 
Additional Manufacturer Narrative
Zyno medical has received the investigation report from the contract supplier on 05/01/2017.The back-flow issue was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2016-00033).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6233071
Report Number3006575795-2016-00033
Device Sequence Number16374093
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Model NumberA2-80072
Device Lot Number15086784
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1